MAUDE Adverse Event Report: AV-TEMECULA-CT XACT CAROTID STENT SYSTEM

AV-TEMECULA-CT XACT CAROTID STENT SYSTEM
Catalog Number 82087-01
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the similar incident review, there is no indication of a lot specific product quality issue.The reported patient effect of hypotension is listed in the xact carotid stent systems instructions for use as a known patient effect of the stenting procedure.The investigation was unable to determine a conclusive cause for the reported difficult to deploy and hypotension.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the patient underwent a carotid procedure on (b)(6) 2018, treating a target lesion in the lightly calcified right common carotid artery.The 9.0 x 30 mm xact stent was deployed, but a delay was encountered while attempting to separate the stent from the delivery system.Eventually, the stent fully deployed in the lesion and the delivery system successfully removed; however, during the delay, the patient experienced severe hypotension, which was treated with neosynephrine.The physician felt the delay was clinically significant.The patient condition resolved.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7364552
Report Number2024168-2018-02104
Device Sequence Number1235854
Product Code NIM
UDI-Device Identifier08717648010231
UDI-Public08717648010231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number82087-01
Device Lot Number7021661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight93